Publications (3) Zebenzuí Víctor García de la Rosa publications

2010

  1. On a class of equilibrium problems in the real axis

    Journal of Computational and Applied Mathematics

2006

  1. On the size of multivariate polynomial lemniscates and the convergence of rational approximants

    Journal of Approximation Theory, Vol. 143, Núm. 2, pp. 176-200

2000

  1. On Rational Interpolation to Meromorphic Functions in Several Variables

    Journal of Approximation Theory, Vol. 105, Núm. 2, pp. 211-237